Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Right hand joint pain, increase in night. Tried ayurvedic medicines on gout, no relief. Suggestions ?

Sir, I am72 Male,wt118 lbs,suffering from rt hand joint pain.This pain some times passes to other hand and small toe & other joints.This pain increases in the night. It is difficuilt to fold my hand fingers.The pain reducesses as the day breaks. I was taking Aurvedic medicines for last 5-6 months on gout , without any relief.I was following strict diatery controls.Now I have changed to alopathic medicines such as Febuget40, Nikotriol Zinkovit tonic on doctors priscription. Please guide.
Asked On : Tue, 27 Nov 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi sir thanks for the query.
Along with the complaints you had described I would also like to know about your Uric acid levels in your blood. Some time there may be flare up of joint pains in Gouty arthritis. At that point of time you should have basic analgesics as prescribed by your physician, and later on to continue the drugs for the gout. There should not be any discontinuation of medicine for the gout after you are diagnosed of this condition.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Orthopaedic Surgeon Dr. Vijay Maharajan's  Response
as per your info ,the doctor is treating you for gouty arthritis,and you are on drugs(febuget) for the same with additional vitamin syrup and calcitriol tabs ...treatment may be continued and you can also take analgesics such as tab.indomethacin/aspirin as they are simple and will give some relief with pain and joint swellings that give rise to your finger movements...
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor